Advertisement

Functional Analysis and Its Applications

, Volume 43, Issue 2, pp 155–157 | Cite as

Pairwise ɛ-independence of the sets T i A for a mixing transformation T

  • V. V. Ryzhikov
Article

Abstract

If an ergodic automorphism T of a probability space is not partially rigid, then for any numbers a ∈ (0, 1) and ɛ > 0 there exists a set A such that all sets T i A, i > 0, are pairwise ɛ-independent.

Key words

Mixing partial rigidity measure-preserving transformation ɛ-independence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. V. Tikhonov, Uspekhi Mat. Nauk, 62:1 (2007), 209–210; English transl.: Russian Math. Surveys, 62:1 (2007), 193–195.MathSciNetGoogle Scholar
  2. [2]
    S. V. Tikhonov, Mat. Sb., 198:4 (2007), 135–158; English transl.: Russian Acad. Sci. Sb. Math., 198:4 (2007), 575–596.MathSciNetGoogle Scholar
  3. [3]
    Ya. G. Sinai, Mat. Sb., 63:1 (1964), 23–42.MathSciNetGoogle Scholar
  4. [4]
    A. B. Katok, Funkts. Anal. Prilozhen., 1:1 (1967), 75–85; English transl.: Functional Anal. Appl., 1:1 (1967), 66–74.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    S. Kalikow, Ergodic Theory Dynamic Systems, 4 (1984), 237–259.MATHMathSciNetGoogle Scholar
  6. [6]
    V. V. Ryzhikov, Mat. Sb., 183:3 (1992), 133–160; English transl.: Russian Acad. Sci. Sb. Math., 75:2 (1993), 405–427.MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations